# SDR DALA2024092009248

- Difficulty date: September 20, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N817NW
- Make and model: Airbus A330-323
- Aircraft serial: 0843
- Aircraft time: 72,768 hours, 9,656 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Mount
- Condition: Mechanic Error
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3317 GOGO WIFI MOUNTING SCREW FOUND 01EA MISSED DRILL FASTENER HOLE BETWEEN FR53.7 TO 53.8 AND STR 3R TO 4R AREA. CORRECTIVE ACTION: COMPLIED WITH ERA 620877-14. (0565888)
